Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

FEELING VERY VERY VERY HORRIBLE

Guys, basically I have had mild acne for about 2 years till a month or two ago. It's been in the higher moderate stages. Lots of big nodules, they hurt. Ever since I've been taking Accutane, I'm on like day 90 now too of Accutane 40mg.

I feel like ending my life, not just saying that. I feel very bad I didn't even go to my huge familys Thanksgiving today. WTF is that? Please help! I need some support I feel really bad. PLEASE!

Share this post


Link to post
Share on other sites
Guest Michael Jackson

accutane will clear you up. you are only 15, once accutane clears you up you have a lot of high school and life left to live. hang in there.

Share this post


Link to post
Share on other sites

never think about ending it cause of youre skin. its hard, its esteem damaging, but it will get better, and you have youre whole life ahead of you. you've barely lived. living with bad skin for a few years or whatever is way better than been 6 feet under.

Share this post


Link to post
Share on other sites

feel better, you will clear up.

never think about taking your own life, it's not worth it at all.

accutane may be causing your depression. just be careful.

Share this post


Link to post
Share on other sites

dude chill. you're only 15. you just got an IB from the accutane. instead imagine how great your skin will look in a few months

Share this post


Link to post
Share on other sites

Guys, basically I have had mild acne for about 2 years till a month or two ago. It's been in the higher moderate stages. Lots of big nodules, they hurt. Ever since I've been taking Accutane, I'm on like day 90 now too of Accutane 40mg.

I feel like ending my life, not just saying that. I feel very bad I didn't even go to my huge familys Thanksgiving today. WTF is that? Please help! I need some support I feel really bad. PLEASE!

I'm so sorry. I know you're feeling really low but please try to remember that it was mild before and can be again. There is time ahead of you and it would be a shame to miss when it would have gotten better.

I'm not sure if this is normal for you to be breaking out in big nodules on your third month of Accutane. Have you asked your derm about this? Though Accutane has helped a lot of people, it may not be the answer for everyone and if it isn't agreeing with you significantly (not just a passing initial breakout), not helping and won't, maybe the answer would be to stop and find another way. I'm really sorry you missed Thanksgiving with your family, and again, just for how you're feeling. Please don't give up. There really can be brighter days (and clearer skin) ahead.

Share this post


Link to post
Share on other sites

I'm not sure if this is normal for you to be breaking out in big nodules on your third month of Accutane. Have you asked your derm about this? Though Accutane has helped a lot of people, it may not be the answer for everyone and if it isn't agreeing with you significantly (not just a passing initial breakout), not helping and won't, maybe the answer would be to stop and find another way. I'm really sorry you missed Thanksgiving with your family, and again, just for how you're feeling. Please don't give up. There really can be brighter days (and clearer skin) ahead.

it's not normal but it's not unheard of. some people breakout throughout the entire course, but they do clear up eventually. If I were you testosterone, I wouldn't stop because you are still breaking out, but i would consider stopping because your depression could be caused by accutane.

Share this post


Link to post
Share on other sites

Best suggestion for you: never look in the mirror and keep drinking peels if you want. When in school bathroom dont look up at mirror while washign hands as well....trust me it will get down the stress + acne

Share this post


Link to post
Share on other sites

We started accutane on the same day-july 12-its probably cursed.Try the soaking in hot water regiment, i was breaking out until day 85 or so but ever since i started the hot water baths my skin totally dried up and the breakouts stopped completely.Guess accutane's just taking a longer time for us.

Share this post


Link to post
Share on other sites

Best suggestion for you: never look in the mirror and keep drinking peels if you want. When in school bathroom dont look up at mirror while washign hands as well....trust me it will get down the stress + acne

thats so funny you said that i do that all the time, it really helps. also for testosterone, look at the thread "last blood test today", you just gotta hang in there. shit dude you only 15, you might not be able to comprehend it but you have so much life in front of you. high school was easily the worst part of my short life and i was so happy to be done with it, just keep your head down and focus on studys, itll pay off later. also im very distant with my family for the same reason, i really hate it too because when all the chips are down and you have no one they will always be there.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×